- (cherokeefawn) wrote in vaginapagina,
-
cherokeefawn
vaginapagina

Rage & HBC

Hi VP superstars!
Some of you guys might remember me asking a few questions about yaz previously-background info: I started yaz the 3rd (I think!) of Sept. and right now I'm almost at the end of my first pack, two more non-hormone pills left.

I haven't had too many symptoms, a little appetite changing, a /little/ moody, but that was about it. Now, I'm supposed to start my period tomorrow, the 30th, and the past two days (the first two days I took the 'dummy pills'), I've started to have multiple periods of INTENSE anger/irritation. Example: Yesterday morning after my sister blew me off about something, I was screaming in my room by myself, crying, and hitting things,  was fine for six hours at work, then when hanging out with my boyfriend afterwards, every noise started to irritate me to a crazy degree-I even started crying because the singer on an american idol-esque show playing upstairs was such a terrible singer.

(I know that behavior seems crazy/diva-ish, I'm a little embarrassed to admit it! But I really am miserable during those periods. Even right now, as I'm in a public hallway at college, people are being loud/obnoxious as usual, but it is irritating me to a much larger degree than normal-luckily, I can try to drown them out with music and realize it isn't socially acceptable to rage at strangers.)

Anyways, sorry for the ramble, but I felt specific examples of these moods might help? I chose to go on yaz because I suffer from really bad PMDD and was looking for a hormonal method of birth control anyways. This week (until the last two days), I felt like I was doing much better emotionally/symptom-wise than I usually do the week before my period, but then these two days feel like the compressed version of that week. 
Is this normal adjusting-to-birth-control-side-effects? Or should I be concerned? I'm worried this means yaz will not help with my PMDD at all, but i'm trying to think positive and just accept I'll need to give it more time for my body to adjust and for it to work...
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments